Hail, Phillips
- When
- April 21, 2:05 AM CST to 2:10 AM CST
- Where
- Phillips County, Marvell
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -90.900
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 21, 1:40 AM CST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 240 AM CDT FRI APR 21 2006 .DISCUSSION... SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH DEWPOINTS IN THE 60 TO 65 RANGE. && .SHORT TERM (THROUGH SUNDAY)... STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS. CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE. SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF THE AREA...PROBABLY BEFORE MIDNIGHT. GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS. NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5 TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY. && .LONG TERM (MONDAY AND BEYOND)... WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR CHANGES IN EXTENDED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 54 80 61 / 90 30 0 10 MKL 72 52 77 56 / 90 40 0 10 JBR 70 51 79 58 / 80 20 10 10 TUP 77 55 78 57 / 80 60 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && WAGNER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1015 PM CDT THU APR 20 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-212300- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1015 PM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MID-SOUTH TONIGHT. SOME THUNDERSTORMS COULD BE SEVERE ALONG AND SOUTH OF A HARRISBURG ARKANSAS TO DYERSBURG TENNESSEE TO PARIS TENNESSEE LINE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH ON FRIDAY. AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE PRIMARY THREAT. ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER WILL BE POSSIBLE TONIGHT AND AGAIN ON FRIDAY ALONG AND SOUTH OF INTERSTATE 40. SJM
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1150 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
&&
DSVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
&&
DSVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVThe Little Rock radar (KLZK), 129 km away, was scanning. The volume nearest the first event began at 08:06 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506955.